# SDR DALA2023102408731

- Difficulty date: October 23, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 CORROSION RUDDER HINGE 6 BEARING. CORRECTIVE ACTION: REPLACED RUDDER HINGE #6 NEW BEARING ON VERTICAL STABILIZER (1 EA) AS PER A320 FAM AMM 55-46-11-000-001-A AND AMM 55-46-11-400-001-A. (0030956)
